Vol. 26, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Closure properties in radical theory

Efraim Pacillas Armendariz

Vol. 26 (1968), No. 1, 1–7

The purpose of this paper is two-fold. First, we show that certain known properties of associative radicals cannot be extended to the class of all rings. Secondly, we investigate classes of (associative) rings closed under ideals and subdirect sums in relation to radical and semisimple classes. Much of this is motivated by results obtained for torsion theories in categories of modules by S. E. Dickson and J. P. Jans. We remark that Dickson’s work was developed in the more general setting of Abelian categories.

Mathematical Subject Classification
Primary: 16.30
Received: 20 December 1966
Published: 1 July 1968
Efraim Pacillas Armendariz